A new characterization of $S_{8}$
Novi Sad Journal of Mathematics, Tome 43 (2013) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2013_43_1a_3,
author = {Alireza Khalili Asboei},
title = {A new characterization of $S_{8}$},
journal = {Novi Sad Journal of Mathematics},
pages = {33-39},
year = {2013},
volume = {43},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2013_43_1a_3/}
}
Alireza Khalili Asboei. A new characterization of $S_{8}$. Novi Sad Journal of Mathematics, Tome 43 (2013) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2013_43_1a_3/